Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :8 Issue : 1 1981      Add To Cart                                                                    Download

Multipliers for some spaces of vector-valued functions

Auther : ROSHDI KHALIL

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

Let G be a compact abelian group, and B be a commutative reflexive Banach algebra with an approximate identity. It is the object of this paper to characterise the space of multipliers for the spaces L1 (G, B) and L2 (G, B), the Bochner integrable functions and the square Bochner integrable functions, defined on G with values in B, respectively.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55673

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law